Infinite-dimensional input-to-state stability and orlicz spaces

Birgit Jacob, Robert Nabiullin, Jonathan R. Partington, Felix L. Schwenninger

Research output: Contribution to journalArticleAcademicpeer-review

51 Citations (Scopus)
11 Downloads (Pure)

Abstract

In this work, the relation between input-to-state stability and integral input-tostate stability is studied for linear infinite-dimensional systems with an unbounded control operator. Although a special focus is laid on the case L1, general function spaces are considered for the inputs. We show that integral input-to-state stability can be characterized in terms of input-to-state stability with respect to Orlicz spaces. Since we consider linear systems, the results can also be formulated in terms of admissibility. For parabolic diagonal systems with scalar inputs, both stability notions with respect to L1 are equivalent.

Original languageEnglish
Pages (from-to)868-889
Number of pages22
JournalSIAM journal on control and optimization
Volume56
Issue number2
DOIs
Publication statusPublished - 1 Jan 2018
Externally publishedYes

Keywords

  • Admissibility
  • C-semigroup
  • Input-to-state stability
  • Integral input-to-state stability
  • Orlicz spaces

Fingerprint

Dive into the research topics of 'Infinite-dimensional input-to-state stability and orlicz spaces'. Together they form a unique fingerprint.

Cite this